# SDR AALA202106079013

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 27,027 hours, 11,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT HOUSING COVER  8C BROKEN. REPLACED  SEAT 8C EMERGENCY LIGHT HOUSING.
